Article

Inventiones mathematicae

, Volume 112, Issue 1, pp 377-411

l-adic representations associated to modular forms over imaginary quadratic fields

I. Lifting toGSp 4(ℚ)
  • Michael HarrisAffiliated withDepartment of Mathematics, Brandeis University
  • , David SoudryAffiliated withDepartment of Mathematics, Tel Aviv University
  • , Richard TaylorAffiliated withD.P.M.M.S., Cambridge University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access